EconPapers    
Economics at your fingertips  
 

Dynamic Zero-Sum Games with Linear Constraints

Alexander J. Zaslavski
Additional contact information
Alexander J. Zaslavski: The Technion - Israel Institute of Technology

Chapter Chapter 6 in Turnpike Theory of Continuous-Time Linear Optimal Control Problems, 2015, pp 191-207 from Springer

Abstract: Abstract In this chapter we study the existence and turnpike properties of approximate solutions for a class of dynamic continuous-time two-player zero-sum games without using convexity-concavity assumptions. We describe the structure of approximate solutions which is independent of the length of the interval, for all sufficiently large intervals and show that approximate solutions are determined mainly by the objective function, and are essentially independent of the choice of interval and endpoint conditions.

Keywords: Turnpike Property; Convexity-concavity Assumptions; Endpoint Conditions; Approximate Solution; Infinite Horizon Optimal Control Problem (search for similar items in EconPapers)
Date: 2015
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-19141-6_6

Ordering information: This item can be ordered from
http://www.springer.com/9783319191416

DOI: 10.1007/978-3-319-19141-6_6

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-19141-6_6